Exponential-family random graph models for valued networks

Krivitsky, Pavel N. . Electronic Journal of Statistics 2012. 6 :1100-1128

Locate this article in:

Bibtex

@article{CIS-263332,
  Author = {Krivitsky, Pavel N.},
  Title = {Exponential-family random graph models for valued networks},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {1100--1128},
  Keywords = {minimax hypothesis testing, sparsity, high-dimensional regression, detection boundary, sparse vectors, Maximum likelihood estimation, Count data, p-star model, Transitivity, weighted network, Conway–Maxwell–Poisson distribution}
}

Similar articles